# SDR USAA960204

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11372
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 5305
- Part time: 10,204 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED CORROSION TRACK VISIT FOUND A CORRODED AREA 1 INCH BY 1.5 INCH AT BL 0 TOP T-EXTRUSION STATION 5305 FLOOR BEAM.  REMOVED T-EXTRUSION FROM FORWARD FACTORY SPLICE OF FLOOR BEAM.  INSTALLED NEW SECTION ANS SPLICED AFT END WITH 2 EACH DOUBLERS PER USAIR EA NR 32099.  (M)
